# SDR AALA202509118802

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 98,780 hours, 12,586 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA CREW REST DOOR WILL NOT OPEN. CABIN CREW REST DOOR JAMMED. FULL FLT, NO CREW REST SEATS AVBL IN CABIN. DECESION MADE TO DIVERT TO JFK. FLIGHT NOT DECLARING AN EMERGENCY AND IS EXPECTED TO BE OVERWEIGHT FOR LANDING.  MAINTENANCE REPLACED FA CREW REST DOOR LATCH ASSY IAW AMM 25-29-01.
